4 doctors weighed in:

Can a high dosage of Lipitor (atorvastatin) cause memory problems?

4 doctors weighed in
Dr. Thomas Namey
Internal Medicine - Rheumatology
2 doctors agree

In brief: Probably not.

There may be some issues with statins, like myalgia, or hepatic inflammation, but memory loss is an insignificant concern.
I f are on Lipitor (atorvastatin) and becoming forgetful, something else is more likely to be the cause of memory loss!

In brief: Probably not.

There may be some issues with statins, like myalgia, or hepatic inflammation, but memory loss is an insignificant concern.
I f are on Lipitor (atorvastatin) and becoming forgetful, something else is more likely to be the cause of memory loss!
Dr. Thomas Namey
Dr. Thomas Namey
Thank
Dr. Mary Callahan
Internal Medicine - Cardiology
1 doctor agrees

In brief: Lipitor (atorvastatin) & memory

Statins have not been found to cause memory problems.
They can cause muscle pain and liver problems though. If you have symptoms of these then see your physician.

In brief: Lipitor (atorvastatin) & memory

Statins have not been found to cause memory problems.
They can cause muscle pain and liver problems though. If you have symptoms of these then see your physician.
Dr. Mary Callahan
Dr. Mary Callahan
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
12 years in practice
508K people helped
Continue
108,000 doctors available
Read more answers from doctors